MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Casopis lekaru ceskych · 1994

[Acute anicteric hepatitis and intrahepatic cholestasis caused by administration of prajmalium bitartrate (Neo-Gilurytmal)].

Trefanec J, Langmeierová M, Zelezná J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors draw attention to a serious drug response to the derivative of the alkaloid ajmaline prajmalium (Neo-Gilurytmal, Giulini-GFR) which causes impairment of liver functions of various grades as a result of intrahepatic cholestasis. They draw attention to the necessity of a careful pharmacological case-history, evaluation of the premorbid stage, in particular former liver disease or contemporary administration of drugs which burden liver function (hormonal contraceptives, non-steroid antirheumatic drugs). It is essential to follow-up liver functions by laboratory tests already at the onset of treatment with Neo-Gilurytmal.

Для цитирования: Trefanec J, Langmeierová M, Zelezná J. [Acute anicteric hepatitis and intrahepatic cholestasis caused by administration of prajmalium bitartrate (Neo-Gilurytmal)].. Casopis lekaru ceskych. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.